Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend started using Loestrin 24 fe about three months ago. It has the lowest dosage of any birth control pill that still prevents pregnancy. She started it because she never had regular periods, maybe like two a year. Well, in the middle of her first pack on Loestrin she had a period and then she had another one at the end of the pack like she was supposed to. Then, on her second pack, about half way through it, I penetrated her for the first time and, "popped her cherry", but I was only inside of her, maybe 30 seconds. I know I didn't cum, so I thought there was no possible way she could get pregnant. She had given me oral sex probably an hour or so earlier and I wiped it completely off of myself. She had a period a couple of days later, but I didn't think this was odd because she had one in the middle of her pack last month and it was too heavy to be implantation bleeding. Now it is time for her scheduled period because she is done with her pack but she hasn't had it yet. It has been two days without a birth control pill and she still hasn't started her pediod. We're both freaking out, is this something to be worried about?

Loading...

Is she curently on the 7 day pill free break?
Reply

Loading...

Loestrin 24 fe actually only has a 3 day break. They have 24 white pills and 4 brown ones. The idea is to make your period shorter and lighter. And here's another new twist: she actually started today, so I don't know what to think.
Reply

Loading...

Hey... I have a question... ok I had unprotected sex 2 days ago and I'm on birth control... and today I took my pill an hour later... Am I going to be pregnant?
Thanks.. I need an answer!!!!!
Reply

Loading...

To 1012:

If you had intercourse two days ago and were an hour late today - the two have nothing to do with each other. What matters is that you have been on and faithfully following your BCP before intercourse. If this is so you should not have anything to worry about. Using a condom plus BCP is also an extra effort to prevent pregnancy.
Reply

Loading...

ABOUT loestrin!! YOU NEED to know THAT MANY women never even get a period on that pill, because the placebo week is so short..

IT TAKES 3-4 placebo pills in regular birth control to even get a period, so there probably is not enough placebo days for her to get a period.
THIS IS NORMAL...

SHE CAN take a pregnancy test to ease your fears!
Reply

Loading...

ok me and my boyfriend are starting to freak out. I have been on the pill for a while now and my period has never been this late. It usually comes on the 3rd or 4th day in the last week. and today is the 5th day and it still hasnt come. Since i know my period wouldnt come for a few days, we had sex and he came in me when i was on the last week of pills in the pack. Can i get pregnant when i am on the "period week" of my pack? PLEASE HELP! Thanks!
Reply

Loading...

I have a question, my girl friend was bleeding two wees before her period, which should have been today. It was about the same discharge has a normal period, and last about 7 days, like normal. But, before this, she swtich from one birth control to another. I doubt this could be implantation bleeding, but hwat could it be? I have came in her two weeks ago thursday. Could the transition from from kind of pills to another cause this bleeding? thanks!
Reply

Loading...

My gf has been on loestrin for about a month and a half, when can we start to have sex without condoms?
Reply

Loading...

im on loestrin 24 fe and i've been on it for 3 months but after my last period in march i havent had another one i took three pregnancy tests and they were negative is it the pills? :-(
Reply

Loading...

I'm also on the same pill ans have been for like 6 mo. I always start like clock work and I'm almost 2 weeks late. I just wanted to know what did you find out?

Thanks
Reply

Loading...

I've started loestrin after an abortion, a month ago , the pill hasnt worked very well for me since I have gotten my period 3 times between april and now.I've been really moody, I had my period in the middle of the month wich , is not the way its usually the last of the month. and so I had sex with my partner a few times ,(at the middle of the month period time) but we used 2 condoms, when we did..now, its the start of may and I decided to stop taking the pill since , I have gotten my period more times from when I didnt use the pill...but now a few days after stopping to take it , I am bleeding really heavily and with some small blood clots.And I am a bit worried , since these came with some cramping , is this something normal for someone that stopped using the pill , should I be worried??
Reply

Loading...

did you at least finish the pack before stopping ?? its never a good idea to stop in the middle of a pack because it can mess your hormones up like crazy.... The fact you have been bleeding so much could be still from the abortion...depending on the type you had..
.its also normal to have periodic spotting the first 3 months on the pill but it does sound like yours was a little excessive...you should really try a different pill because if you are sexually active the pill is really your best route...Most woman do really well on Ortho-Tri-cycen what made your doc choose the loestrin? Anyways drink plenty of fluids and take a high iron vitamin...if you are filling up more than one pad or tampon in an hour you need to see your doc now or go to the ER. It might be wise to check in with your doc anyways to make sure something more isnt awry here.
Reply

Loading...

I see that everything here seems to be focused around loestrin, but I do have a question.

I'm on yaz, and I managed to miss my pill time a couple of nights (about 4 weeks ago now) and took 3 pills in once night. For the two weeks following that night, I bled lightly (something like a light period for 2 weeks). About a week and a half after that, my fiance and I had unprotected sex. And now, I'm not entirely sure when my period is supposed to come. If it was totally normal and my pill-taking not screwed up, it would start next Friday. But I don't know if that will happen due to the 2 weeks of bleeding from the 3 pills or if the sex did something of what. Opinions anyone?
Reply

Loading...

so i have been on the same birth control for 2months(the pill) switched from the ring and im in the middle of my pack and got a period for like half a day and then nothing the next day and then got another period today and it went away, and i never get spotting. something wrong with me???
Reply

Loading...